# SDR A6WA202103227722

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 45,837 hours, 44,333 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 6228973001
- Part serial: M3HG
- Condition: Detached
- Location: Tcas
- Part time: 37,218 hours, 35,605 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3819 - THOUGHT AT FLIGHT LEVEL 330 MAIN CABIN DOOR SEAL FAILED,   INITIALLY HELD PRESSURE THEN CABIN STARTED TO CLIMB, DESCENDED TO FLIGHT LEVEL 200 THEN COULDN'T HOLD PRESSURE. FOUND ANTENNA       ABOVE FLIGHT DECK SEPARATED FROM FUSELAGE. TCAS DIRECTIONAL       ***AIRCRAFT REMOVED FROM SERVICE***  REF AWA WO 302784 MX WC 1 AND 2 FOR CORRECTIVE ACTION TROUBLESHOT AND FOUND TCAS ANTENNA SEPARATED FROM FUSLAGE, REMOVED AND SECURED TCAS ANTENNA PER AMM 34-43-04. APLLIED SPEED TAPE OVER THE ANTENNA ACCESS         DEWITT ROBERT JR     3722307
